RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 5, Pages 1011–1013 (Mi dan32870)  

MATHEMATICS

Arithmetic sums of recursively-projective sets

N. M. Ermolaeva

All-Union Institute for Scientific and Technical Information

Full text: PDF file (475 kB)

Bibliographic databases:
UDC: 517.11
Presented: П. С. Новиков
Received: 08.04.1966

Citation: N. M. Ermolaeva, “Arithmetic sums of recursively-projective sets”, Dokl. Akad. Nauk SSSR, 172:5 (1967), 1011–1013

Citation in format AMSBIB
\Bibitem{Erm67}
\by N.~M.~Ermolaeva
\paper Arithmetic sums of recursively-projective sets
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 5
\pages 1011--1013
\mathnet{http://mi.mathnet.ru/dan32870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0207550}
\zmath{https://zbmath.org/?q=an:0217.01203}


Linking options:
  • http://mi.mathnet.ru/eng/dan32870
  • http://mi.mathnet.ru/eng/dan/v172/i5/p1011

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019